Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Victor P. Snaith
Title: Galois module structure
Additional book information: Fields Institute Monographs, vol. 2, American Mathematical Society, Providence, RI, 1994, vii+207 pp., $70.00, ISBN 0-8218-0264-X

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: A. Agboola
Affiliation: University of California, Santa Barbara
Journal: Bull. Amer. Math. Soc. 35 (1998), 249-252
Review copyright: © Copyright 1998 American Mathematical Society